Review of "J. Honkala, An n2-bound for the ultimate equivalence problem of certain D0L systems over an n-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519"

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

Original languageEnglish
Pages (from-to)5739-5739
Number of pages1
JournalMathematical reviews
VolumeMR2178078
Publication statusPublished - 2006

Keywords

  • HMI-SLT: Speech and Language Technology

Cite this

@article{e30d6a15d4ee46fb8ec890ee6b1fc8ae,
title = "Review of {"}J. Honkala, An n2-bound for the ultimate equivalence problem of certain D0L systems over an n-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519{"}",
keywords = "HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2006",
language = "English",
volume = "MR2178078",
pages = "5739--5739",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",

}

Review of "J. Honkala, An n2-bound for the ultimate equivalence problem of certain D0L systems over an n-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2178078, 2006, p. 5739-5739.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "J. Honkala, An n2-bound for the ultimate equivalence problem of certain D0L systems over an n-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519"

AU - Asveld, P.R.J.

PY - 2006

Y1 - 2006

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2178078

SP - 5739

EP - 5739

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

ER -